MAUDE Adverse Event Report: Philips North America LLC HeartStart MRx monitor/defib; Defibrillator

Philips North America LLC HeartStart MRx monitor/defib; Defibrillator
Model Number 861288
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
HeartStart MRx monitor/defib
Common Device Name
Defibrillator
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50698186
Report Number3030677-2026-100960
Device Sequence Number20306200
Product Code MKJ
UDI-Device Identifier00884838000018
UDI-Public(01)00884838000018
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861288
Device Catalogue NumberM3535A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown